# SDR AALA202109174708

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 21,262 hours, 10,067 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592201
- Part serial: A16612
- Condition: Low Pressure
- Location: Rt Ovrwg Slide
- Part time: 21,270 hours, 10,072 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT OVER WING EXIT SLIDE PRESSURE LOW ON RIGHT FLIGHT ATTENDANTS PANEL. REPLACED SLIDE RESERVOIR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-46.
